Title of article :
On the existence of conically self-similar free-vortex solutions to the Navier-Stokes equations
Author/Authors :
CF Stein ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
18
From page :
283
To page :
300
Keywords :
conical self-similarity , non-linear boundary value problems , Schauder Fixed Point Theorem , swirling jets
Journal title :
I M A Journal of Applied Mathematics
Serial Year :
2000
Journal title :
I M A Journal of Applied Mathematics
Record number :
289693
Link To Document :
بازگشت